# SDR AWXA200600413

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 52,203 hours, 23,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - EEL - CREW REPORTED THAT THE L1 AND R1 DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT FORWARD ENTRY EPSU BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.
